Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Took morning after pill. Had heavy bleeding. Had unprotected sex. Experiencing cramps, discharge. Reason?

Hi, I took the morning after pill a week and a half ago, nearly 2 weeks now. I had heavy bleeding 5 days after I took the pill, this only lasted 3-4 days but I wasn t due my period for another 2weeks. I had unprotected sex with my boyfriend twice on Friday night (3 days ago) and once on Saturday (two days ago) now I m experiencing mild cramping and white discharge , what s going on?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
You could be experiencing pre menstrual symptoms.
Cramps and discharge could also be indicative of an ongoing pelvic infection.
The morning after pill could prepone or postpone your periods by a week or more.
If you fail to have a normal period 4 weeks after unprotected intercourse, please take a pregnancy test.
Take care.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor